It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • blushing plz help



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-31-2005, 02:06 PM   #1
    stan
    Senior Member
    (male)
     
    stan's Avatar
     
    Join Date: Aug 2003
    Location: United Kingdom
    Posts: 221
    stan HB User
    blushing plz help

    im 20 and ive been suffering with blushing along with my social anxiety but im worried about my blushing it only starts when im in a room with heat then i feel a burning in my cheeks and i no im bright red when this happens and it goes on from there really its effecting my social life because i hate people seeing me with bright red cheeks i went to the doctor about it and he said there is nothing he can do and said try relaxation exercises ive tried this and its not helping at all im also doing cbt that is helping with the social anxiety abit but i dont think the blushing is linked to this because i could be sitting alone and when there is heat i get very red and takes hours to go away well anyway what i want to ask is ive heard you can get a operation to stop blushing its called endoscopic transthoracic sympathectomy has anyone had this and how do i go about getting it can anyone help plz

     
    Sponsors Lightbulb
       
    Old 01-31-2005, 08:49 PM   #2
    teko2000
    Member
    (female)
     
    teko2000's Avatar
     
    Join Date: Dec 2004
    Posts: 89
    teko2000 HB User
    Re: blushing plz help

    Have you been checked out for rosacia I think I may have spelled it wrong. There is skin treatment for that. It can help. My friend would get a red glow and she would get it around her cheeks nose and forhead. I would go get a free consultation with a dermotologist. Hang in there, theres so much help out there. Let me know what happens

     
    Old 02-01-2005, 02:57 PM   #3
    stan
    Senior Member
    (male)
     
    stan's Avatar
     
    Join Date: Aug 2003
    Location: United Kingdom
    Posts: 221
    stan HB User
    Re: blushing plz help

    well i have abit of acne and went to see a derm about that and he never said anything about my red face im on accutane for my acne but i never get the red anywhere else apart from my cheeks is there any treatments that i can use to get rid of it im getting depressed because of it

     
    Old 02-01-2005, 03:20 PM   #4
    teko2000
    Member
    (female)
     
    teko2000's Avatar
     
    Join Date: Dec 2004
    Posts: 89
    teko2000 HB User
    Re: blushing plz help

    Yes! There are many options for you. There is a lazer called photofacial lazer treatment. Its for blushing, red and rosacea. Check it out on line. It helps do something to the capallaries in the face and can help with acne. Dont be depressed there is help. If you find the right lazer clinic they maybe able to take insurance.

    You dont have to live with the embarrasment. I think its cute when guys blush but if its affecting how you feel about yourself by all means change it. So don't feel down Research the photofacial and go get it done. Its painless by the way. also there are other lazer treatment that will help!
    let me know what you find!

     
    Old 02-01-2005, 03:35 PM   #5
    hry33
    Senior Veteran
    (male)
     
    hry33's Avatar
     
    Join Date: Feb 2003
    Location: melbourne, vic, aust
    Posts: 7,368
    hry33 HB Userhry33 HB User
    Re: blushing plz help

    a beta blocker taken as needed reduces blushing, valium also helps
    theres info on rosacea on the net, its different

    bluching can be very disabling but most docs wont take it seriously, in extreme cases block out make up as worn by menopausal women for hot flushes can be used

    also learn relaxation, this helps

    have a deep year round suntan of face and neck

    there is surgery called ETS, I think that involves cutting or clamping the vegas nerve that helps sometimes as a last resort, details on the net

     
    Old 02-02-2005, 01:38 PM   #6
    stan
    Senior Member
    (male)
     
    stan's Avatar
     
    Join Date: Aug 2003
    Location: United Kingdom
    Posts: 221
    stan HB User
    Re: blushing plz help

    ive been on beta blockers which was propronolol i think and been on prozac they didnt work for me i really want the ets operation to get rid of it all together but i dont want to go back to the doc because he does not take me serious all he said last time was he could not do anything medical for me just try relaxation exercises ive done this also it didnt go away i still have it and if i went back to the doc he would prob just think im silly or something i think u must have to be on your death bed before they do anything for u i thought thats what docs suppose to do help u what do u think i should do?

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Need Help for Extreme Facial Blushing RedBoy Anxiety 7 09-08-2008 02:21 PM
    Eredicane for blushing vegathlete Anxiety 2 01-04-2007 08:21 PM
    Blushing west1670 Anxiety 6 05-24-2006 06:43 AM
    ETS surgery facial blushing gurl16 Anxiety 12 12-19-2005 10:39 AM
    problem with blushing. help! dryness Teen Health 6 06-01-2005 04:24 AM
    help for blushing hry33 Anxiety 0 12-28-2004 02:03 PM
    blushing,red cheeks please help me... xismybaby Skin Problems 7 08-20-2004 04:43 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:40 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!